# SDR ASOA02179

- Difficulty date: March 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12005744017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, FOUND CORROSION ON STRINGER 20 RIGHT BETWEEN FRAME 13 AND STATION 6653.1.  MAINTENANCE REMOVED AND REPLACED THE CORRODED STRINGER IAW SRM 51-22-00 AND 51-40-02.  (M)
